Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Penis not feeling tight after having viagra. How to overcome this problem?

Hello Sir, I am Sunil and my age is 24 yr.I am not feeling tightness in my penis since last 4-5 days.Last time i had sex with a prostitute and that time i took viagra 100mg(First time in my life) for sex. before this everything is going good but after that day i am not feeling tightness in my penis.Please suggest me something to overcome this problem.I am still Unmarried and its a serious problem to me.Please help me i am in a serious tension now a days due to this prob.
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
hi, thanks for using healthcare magic

Erectile dysfunction is a common problem and can be due to psychological, neurological, vascular or hormonal issues.
Normally it is evaluated by determining if there are risk factors for ED such as diabetes, hypertension, high cholesterol, family history of heart disease,medication (some medications can cause or worsen ED), psychological history.
This is followed by examination and any necessary investigations.

It is possible that the dosage of the viagra may need adjusting but you should consult with your doctor first before changing the dose in any way.
There are other medications that are similiar to viagra that may work better for you, again it would be best to consult your doctor to obtain a prescription for them.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor